# SDR HEEA0014170

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Failed
- Location: Cockpit
- Component: KT76
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER QUIT DURING CRUISE FLIGHT. PERFOMED PRELIMINARY INSPECTION.  FOUND UNIT TO FIRE UP OK AT FIRST, BUT AFTER AWHILE, UNIT HAD ONLY 50% REPLY.  ADJUSTED PRESELECTOR.  NO HELP.  REPLACED MIXER DIODE CR202.  REPAIRED PROBLEM.  UNIT QUIT RECEIVING AFTER WARM UP.  FOUND PROBLEM TO BEON PRESELECTOR SIDE OF UNIT.  REPLACED PRESELECTOR.  FOUND UNIT NOT FIRING UP.  MOVED COILS IN LOCAL OSCILLATOR.  NO HELP.
